# SDR CALA0200341

- Difficulty date: June 14, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 52,768 hours, 24,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN TAIL COMPARTMENT BELTFRAME AT STA 1418, LONGERON 1. REPAIRED BELTFRAME IAW SRM 53-03, FIGURE 4.
